# SDR USAA2013032900004

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417T505974
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - EMERGENCY BATTERY AT RIGHT EMERGENCY EXIT (M1209) HAS 0 VAC.  REPLACED EMERGENCY LIGHT BATTERY PACK AT RIGHT (EPWR M1209) IAW B767 AMM 33-51-07-022-001.  OPS CHECK GOOD IAW B767 AMM 33-51-07-712-029.
